# SDR SWAA2022092616204

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737
- Aircraft serial: 29358
- Aircraft time: 52,210 hours, 35,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR ESCAPE SLIDE HAS A WIRE HANGING DOWN. / [01] STOWED SLIDE PACK CHARGING CABLE BACK IN PLACE REF AMM 25-66-01
